# SDR UHLA2014102400799

- Difficulty date: October 24, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 28,125 hours, 17,229 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT HORIZONTAL STAB RIB 14 CRACKED.  AT AFT LWR EDGE.  ACCOMPLISHED ETD 2014-170-090212, REV A.  MAJOR REPAIR
